Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS Bismarck, ND

July 21, 20144 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 7:14 PM CDT for 4 counties in North Dakota. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2014, 7:14 PM CDT (00:14 UTC)
Expired
Jul 21, 2014, 7:56 PM CDT
In force
42 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Foster County, ND, Kidder County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 128 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:15 PM CDTTSTM WND DMGMelville, ND3 FOOT DIAMETER TREES UPROOTED.
Jul 21, 7:15 PM CDTTSTM WND DMGMelville, NDSEMI-TRUCK BLOWN OVER ON HIGHWAY 281. EVENT TIME IS RADAR ESTIMATED.
Jul 21, 7:20 PM CDTTSTM WND DMGGrace City, NDWIDESPREAD DAMAGE BETWEEN GRACE CITY AND BORDULAC. EMERGENCY MANAGEMENT REPORTS AT LEAST 5 FARMSTEADS DAMAGED WITH ROOF BLOWN OFF BARNS... QUONSETS DAMAGED... AND GRAIN BINS DESTROYED. TIME IS RADAR ESTIMATED.
Jul 21, 7:22 PM CDTTSTM WND GST 66Carrington, ND
Jul 21, 7:27 PM CDTTSTM WND DMGCarrington, NDBARN ROOF BLOWN OFF
Jul 21, 7:42 PM CDTTSTM WND GST 603 W Mchenry, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.2 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4375 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WUUS53 KBIS 220014
SVRBIS
NDC031-043-093-103-220115-
/O.NEW.KBIS.SV.W.0094.140722T0014Z-140722T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHEASTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FESSENDEN TO GRACE CITY TO 10 MILES WEST OF
  MONTPELIER...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MONTPELIER AND KENSAL AROUND 720 PM CDT.
  SPIRITWOOD LAKE AND MCHENRY AROUND 725 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE JUANITA...BREMEN...YPSILANTI
AND SPIRITWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4664 9932 4723 9954 4763 10004 4780 9930
      4760 9925 4760 9850 4664 9843
TIME...MOT...LOC 0014Z 246DEG 48KT 4766 9953 4751 9882
          4671 9877

HAIL...<.75IN
WIND...60MPH

$$

AYD
3 follow-up statements
863 
WWUS53 KBIS 220031
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT MON JUL 21 2014

NDC043-220041-
/O.CAN.KBIS.SV.W.0094.000000T0000Z-140722T0115Z/
KIDDER ND-
731 PM CDT MON JUL 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIDDER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4664 9913 4732 9948 4763 10004 4780 9930
      4760 9925 4760 9850 4664 9843
TIME...MOT...LOC 0031Z 241DEG 40KT 4769 9927 4754 9857
          4668 9855

$$

NDC031-093-103-220115-
/O.CON.KBIS.SV.W.0094.000000T0000Z-140722T0115Z/
FOSTER ND-STUTSMAN ND-WELLS ND-
731 PM CDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WELLS...
STUTSMAN AND FOSTER COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF NEW ROCKFORD TO MCHENRY TO
MONTPELIER...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF FOSTER...
STUTSMAN AND WELLS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4664 9913 4732 9948 4763 10004 4780 9930
      4760 9925 4760 9850 4664 9843
TIME...MOT...LOC 0031Z 241DEG 40KT 4769 9927 4754 9857
          4668 9855

HAIL...<.75IN
WIND...60MPH

$$

AYD
786 
WWUS53 KBIS 220045
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
745 PM CDT MON JUL 21 2014

NDC031-093-103-220115-
/O.CON.KBIS.SV.W.0094.000000T0000Z-140722T0115Z/
FOSTER ND-STUTSMAN ND-WELLS ND-
745 PM CDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WELLS...EASTERN STUTSMAN AND FOSTER COUNTIES UNTIL 815 PM CDT...

AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FESSENDEN TO 12 MILES NORTHEAST
OF MCHENRY TO 9 MILES EAST OF MONTPELIER...MOVING NORTHEAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN WELLS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4760 9926 4760 9851 4664 9844 4664 9876
      4728 9885 4769 9979 4780 9931
TIME...MOT...LOC 0045Z 246DEG 46KT 4776 9946 4771 9839
          4676 9837

HAIL...<.75IN
WIND...60MPH

$$

AYD
492 
WWUS53 KBIS 220056
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT MON JUL 21 2014

NDC031-093-103-220106-
/O.CAN.KBIS.SV.W.0094.000000T0000Z-140722T0115Z/
FOSTER ND-STUTSMAN ND-WELLS ND-
756 PM CDT MON JUL 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WELLS...EASTERN
STUTSMAN AND FOSTER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4760 9926 4760 9851 4664 9844 4664 9876
      4728 9885 4769 9979 4780 9931
TIME...MOT...LOC 0056Z 246DEG 46KT 4785 9925 4779 9818
          4684 9818

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:50 PM CDT, 24 minutes earlier.

Area forecast discussion, Jul 21, 6:50 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT MON JUL 21 2014

.UPDATE...

ISSUED AT 648 PM CDT MON JUL 21 2014

TORNADO WATCH 426 WILL BE ALLOWED TO EXPIRE ON TIME WITH ALL
CONVECTIVE ACTIVITY NOW MOVING INTO SEVERE THUNDERSTORM WATCH 427.
SCALED BACK ON POPS 6-12Z WITH HIGH PRESSURE BUILDING INTO THE
REGION.

UPDATE
ISSUED AT 510 PM CDT MON JUL 21 2014

WILL TRIM ANOTHER TIER OF COUNTIES ACROSS THE WEST FROM THE TOR
WATCH. ALSO...PARTS OF EASTERN NORTH DAKOTA WILL CONVERT FROM A
TORNADO WATCH TO A SEVERE THUNDERSTORM WATCH AS DAMAGING WINDS
WILL BE THE PRIMARY THREAT AS THE CONVECTIVE MCS DEVELOPS EAST
PAST THE MISSOURI RIVER. THOSE COUNTIES ALONG THE MISSOURI WILL
REMAIN IN A TOR WATCH...AS WELL AS NORTHEAST.

UPDATE
ISSUED AT 440 PM CDT MON JUL 21 2014

SCALED OFF A FEW WESTERN COUNTIES FROM TORNADO WATCH NUMBER
426...AND WILL LIKELY BE ABLE TO TRIM SOME MORE NEXT HOUR. LINE
OF ROBUST CONVECTION CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL
NORTH DAKOTA. REPORTS OF 70 MPH WINDS AND HAIL AS LARGE AS
BASEBALLS HAVE BEEN REPORTED WEST OF BISMARCK AND MANDAN. THESE
STORMS WILL IMPACT LOCATIONS FROM GARRISON SOUTH TO THE SOUTH
DAKOTA BORDER. ADDITIONAL CONVECTION ACROSS THE NORTH AS THUS FAR
REMAINED SUB-SEVERE.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 232 PM CDT MON JUL 21 2014

SEVERE WEATHER OPERATIONS IN PROGRESS WITH A TORNADO WATCH IN
EFFECT FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA EXCEPT
FOR DIVIDE AND WILLIAMS COUNTIES.

THE 18Z KBIS SOUNDING SHOWS 153 J/KG OF CIN WITH 3692 J/KG OF
CAPE. TEMPERATURES HAVE COOLED IN THE 700MB TO 500MB LAYER SINCE
12Z. PWATS HAVE INCREASED FROM 1.19 TO 1.33. POTENTIAL WIND
GUSTS/WINDEX IS AT 54KT. FULLY EXPECT CIN EROSION THROUGH THE
AFTERNOON WITH AN INCREASE IN COVERAGE AND INTENSITY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 232 PM CDT MON JUL 21 2014

A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED
OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES
FOR CONVECTION IN THE FORECAST UNTIL SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)

ISSUED AT 650 PM CDT MON JUL 21 2014

THUNDERSTORMS CONTINUE ACROSS CENTRAL NORTH DAKOTA...NOW MAINLY
IMPACTING KJMS THROUGH 02Z. IFR/LIFR STRATUS ACROSS THE WESTERN
TERMINALS...MAINLY KDIK THIS EVENING THROUGH THE OVERNIGHT. VCFG
AND OCCASIONAL MVFR-IFR CIGS POSSIBLE ELSEWHERE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051.

&&

UPDATE...NH
SHORT TERM...KS
LONG TERM...SCHECK
AVIATION...NH
Hazardous weather outlook, Jul 21, 6:53 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT MON JUL 21 2014

NDZ004-012-230000-
BOTTINEAU-MCHENRY-
653 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS
RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO
YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ048-050-051-230000-
LA MOURE-MCINTOSH-DICKEY-
653 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH MONDAY EVENING.

DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN
THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ023-025-036-037-047-230000-
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-
653 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT.

DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN
THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>003-005-009>011-013-017>022-031>035-040>046-230000-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
653 PM CDT MON JUL 21 2014 /553 PM MDT MON JUL 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH THE EVENING.
SEVERE WEATHER IS NOT EXPECTED FOR THE REMAINDER OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NH

In the hours before

Local storm report, Jul 21, 6:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             7 E HEART BUTTE DAM     46.60N 101.66W
07/21/2014  E1.75 INCH       GRANT              ND   PUBLIC

&&

KING
Local storm report, Jul 21, 6:07 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
607 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     13 W HAZELTON           46.48N 100.55W
07/21/2014  M68 MPH          EMMONS             ND   AMATEUR RADIO

&&

KSIMOSKO
Local storm report, Jul 21, 6:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     8 NE BISMARCK           46.89N 100.66W
07/21/2014  E60 MPH          BURLEIGH           ND   PUBLIC

&&

JJS
Local storm report, Jul 21, 6:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     3 S SANGER              47.14N 101.00W
07/21/2014                   OLIVER             ND   TRAINED SPOTTER

            10 TO 12 INCH TREES SNAPPED IN HALF AND 2.80 INCHES OF
            RAIN MEASURED.

&&

MMATHEWS
Local storm report, Jul 21, 6:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     DRISCOLL                46.84N 100.14W
07/21/2014  E60 MPH          BURLEIGH           ND   PUBLIC

&&

KING
Local storm report, Jul 21, 7:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     5 W SYKESTON            47.47N  99.51W
07/21/2014  E60 MPH          WELLS              ND   PUBLIC

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:33 PM CDTSpecial Weather StatementBISDickey, LaMoure42 min
Jul 21, 8:05 PM CDTSpecial Weather StatementBISDickey25 min
Jul 22, 5:18 PM CDTSevere Thunderstorm WarningBISBowman, Slope57 min
Jul 22, 5:34 PM CDTSevere Thunderstorm WarningBISGolden Valley, Slope56 min
Jul 22, 5:51 PM CDTTornado WarningBISBowman24 min
Jul 22, 6:13 PM CDTSevere Thunderstorm WarningBISBowman32 min
Jul 22, 6:54 PM CDTSpecial Weather StatementBISBowman, Slope36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.